Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 601 to 660 of 1762

601
Error bound for the Gaussian quadrature on the ellipse contour

K. P. Ko; K. Kim; Choi U Jinresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.3, pp.545 - 554, 1993

602
Error estimate in L-2 of a covolume method for the generalized Stokes problem

Kang, KS; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.1, pp.165 - 179, 2006-01

603
Error estimates of Gauss quadrature for Freud and Erdos weights

H. S. Jung; Kwon, Kil Hyunresearcher; D. W. Lee, COMMUNICATIONS IN APPLIED ANALYSIS, v.6, pp.197 - 208, 2002-04

604
Error estimates of Lagrange interpolation and orthonormal expansions for Freud weights

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.445 - 454, 2001-08

605
Ersatz Chern polynomials

이성연researcher, 충청수학회지, v.2, no.0, pp.1 - 7, 1989-01

606
Essential dimension of central simple algebras

Baek, Sanghoonresearcher; Merkurjev, Alexander S., ACTA MATHEMATICA, v.209, no.1, pp.1 - 27, 2012-09

607
ESSENTIAL DIMENSION OF PROJECTIVE ORTHOGONAL AND SYMPLECTIC GROUPS OF SMALL DEGREE

Baek, Sanghoonresearcher, COMMUNICATIONS IN ALGEBRA, v.43, no.2, pp.693 - 701, 2015

608
Essential dimension of simple algebras in positive characteristic

Baek, Sanghoonresearcher, COMPTES RENDUS MATHEMATIQUE, v.349, no.7-8, pp.375 - 378, 2011-04

609
Essential dimension of simple algebras with involutions

Baek, Sanghoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.44, pp.578 - 590, 2012-06

610
Estimate-based goodness-of-fit test for large sparse multinomial distributions

Kim, Sung-Horesearcher; Choi, Hyemi; Lee, Sangjin, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.53, no.4, pp.1122 - 1131, 2009-02

611
Estimates for the electric field in the presence of adjacent perfectly conducting spheres

Ammari, H; Dassios, G; Kang, H; Lim, Mikyoungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.65, no.2, pp.339 - 355, 2007-06

612
Estimation of genus for certain arithmetic groups

Kim, CH; Koo, JaKyungresearcher, COMMUNICATIONS IN ALGEBRA, v.32, no.7, pp.2479 - 2495, 2004

613
Estimation of genus of arithmetic curves and applications

Choi, So Young; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.15, pp.1 - 17, 2008-01

614
Evaluation of the crack opening displacement by the direct approximate weight function method

Yun, BI; Choi, U-Jinresearcher, INTERNATIONAL JOURNAL OF FRACTURE, v.78, no.1, pp.R9 - R12, 1996

615
Evaluation of the crack opening displacement by the direct approximating weight function method

Choi, UJinresearcher, INTERNATIONAL JOURNAL OF FRACTURE, v.78, no.0, pp.9 - 12, 1996-04

616
Even-cycle decompositions of graphs with no odd-K-4-minor

Huynh, Tony; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, EUROPEAN JOURNAL OF COMBINATORICS, v.65, pp.1 - 14, 2017-10

617
Event-Driven Energy Trading System in Microgrids: Aperiodic Market Model Analysis with a Game Theoretic Approach

Park, Sangdon; Lee, Joohyung; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, IEEE ACCESS, v.5, pp.26291 - 26302, 2017-12

618
EVERY GENUS ONE ALGEBRAICALLY SLICE KNOT IS 1-SOLVABLE

Davis, Christopher W.; Martin, Taylor; Otto, Carolyn; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.5, pp.3063 - 3082, 2019-09

619
Evolution of Dispersal Toward Fitness

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.12, pp.2474 - 2498, 2013-12

620
Evolution of Dispersal with Starvation Measure and Coexistence

Kim, Yong-Jungresearcher; Kwon, Ohsang, BULLETIN OF MATHEMATICAL BIOLOGY, v.78, no.2, pp.254 - 279, 2016-02

621
Exact simulation of the wishart multidimensional stochastic volatility model

Kang, Chulmin; Kang, Wanmoresearcher; Lee, Jong Mun, OPERATIONS RESEARCH, v.65, no.5, pp.1190 - 1206, 2017-09

622
EXAMPLES OF COMPACT NEGATIVELY CURVED ALMOST COMPLEX, BUT NOT COMPLEX, MANIFOLDS

Kim, Jin Hongresearcher, INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, v.9, no.7, 2012-11

623
Exceptional collections on Dolgachev surfaces associated with degenerations

Cho, Yonghwa; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.324, pp.394 - 436, 2018-01

624
Excluded vertex-minors for graphs of linear rank-width at most k

Jeong, Jisu; Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.242 - 257, 2014-10

625
Excluding a Bipartite Circle Graph from Line Graphs

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.60, no.3, pp.183 - 203, 2009-03

626
Existence and stability of planar shocks of viscous scalar conservation laws with space-periodic flux

Dalibard, Anne-Laure; Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.107, no.3, pp.336 - 366, 2017-03

627
Existence of clustering high dimensional bump solutions of superlinear elliptic problems on expanding annuli

Byeon, Jaeyoungresearcher; Kim, Seunghyeok; Pistoia, Angela, JOURNAL OF FUNCTIONAL ANALYSIS, v.265, no.9, pp.1955 - 1980, 2013-11

628
Explicit solutions to a convection-reaction equation and defects of numerical schemes

Ha, Y; Kim, Yong Jungresearcher, JOURNAL OF COMPUTATIONAL PHYSICS, v.220, no.1, pp.511 - 531, 2006-12

629
Explicit valuations of division polynomials of an elliptic curve

Cheon, J; Hahn, Sang-Geunresearcher, MANUSCRIPTA MATHEMATICA, v.97, no.3, pp.319 - 328, 1998-11

630
Exploiting regenerative structure to estimate finite time averages via simulation

Kang, Wanmoresearcher; Shahabuddin, P; Whitt, W, ACM TRANSACTIONS ON MODELING AND COMPUTER SIMULATION, v.17, no.2, pp.113 - 120, 2007-04

631
EXPLOITING REGENERATIVE STRUCTURE TO ESTIMATE FINITE TIME AVERAGES VIA SIMULATION: SUPPLEMENTARY MATERIAL

Kang, Wanmo; Shahabuddin, Perwez; Whitt, Ward, 2011-07-21

632
Exponential polynomial reproducing property of non-stationary symmetric subdivision schemes and normalized exponential B-splines

Jeong, Byeong-Seon; Kim, Hong-Ohresearcher; Lee, Yeon-Ju; Yoon, Jung-Ho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.38, no.3, pp.647 - 666, 2013-04

633
Exponential torsion growth for random 3-manifolds

Baik, Hyungryulresearcher; Bauer, David; Gekhtman, Ilya; Hamenstaedt, Ursula; Hensel, Sebastian; Kastenholz, Thorben; Petri, Bram; et al, International Mathematics Research Notices, v.2018, no.21, pp.6497 - 6534, 2018-11

634
Exponentiation of holomorphic functions

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.179 - 184, 1989-01

635
Expression profiling of proteins in L-threonine biosynthetic pathway of Escherichia coli by using antibody microarray

Han, Min-Kyu; Hong, Mi-Young; Lee, Dohoon; Lee, Dong-Eun; Noh, Geon Youp; Lee, Jin-Ho; Kim, Sung-Horesearcher; et al, PROTEOMICS, v.6, pp.5929 - 5940, 2006-11

636
Expression Quantitative Trait Loci Mapping With Multivariate Sparse Partial Least Squares Regression

Chun, Hyonhoresearcher; Keles, Suenduez, GENETICS, v.182, no.1, pp.79 - 90, 2009-05

637
Extending representations of H to G with discrete G/H

Cho, JH; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.43, pp.29 - 43, 2006-01

638
Extension of Factoring Likelihood Approach to Non-monotone Missing Data

Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.33, no.4, pp.401 - 410, 2004-12

639
Extensions of Bessel sequences to dual pairs of frames

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.34, no.2, pp.224 - 233, 2013-03

640
Extremal eigenvalues and eigenvectors of deformed Wigner matrices

Lee, JiOonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.164, no.1-2, pp.165 - 241, 2016-02

641
Extremal reversible measures for the exclusion process

Jung, Paulresearcher, JOURNAL OF STATISTICAL PHYSICS, v.112, no.1-2, pp.165 - 191, 2003-07

642
Factorization of 17^n-1 for n<=78

Hahn, Sang-Geunresearcher; Yoon-Yong Oh, MATHEMATICA JAPONICA, v.38, no.2, pp.225 - 233, 1993-03

643
Factors affecting decreasing radiation dose for mammography in North Carolina after 2002: An analysis of food and drug administration annual surveys

Kuzmiak, Cherie M.; Pisano, Etta D.; Chung, Yeonseungresearcher; Britt, Gerald G.; Burns, Barry; Cole, Elodia, ACADEMIC RADIOLOGY, v.14, no.6, pp.685 - 691, 2007-06

644
Factors Associated with Parent Concern for Child Weight and Parenting Behaviors

Peyer, Karissa L.; Welk, Gregory; Bailey-Davis, Lisa; Yang, Shu; Kim, Jae-Kwangresearcher, CHILDHOOD OBESITY, v.11, no.3, pp.269 - 274, 2015-06

645
Fair and Minimal Power Allocation in a Two-Hop Relay Network for QoS Support

Lee, Chan-Yong; Hwang, Gang-Ukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.10, no.11, pp.3864 - 3873, 2011-11

646
Fairing the gamma: an engineering approach to sensitivity estimation

Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, IIE TRANSACTIONS, v.46, no.4, pp.374 - 396, 2014-04

647
Fast accurate multi-key weight measurement

Gutschmidt, Stefanie; McGuinness, Mark; Munn, William; Hannam, James; Greenbank, Emma; Jeon, Soomin; Lee, Chang-Ockresearcher; et al, ANZIAM JOURNAL, v.58, pp.M328 - M364, 2018-05

648
FAST AND SLOW RELAXATIONS TO BI-CLUSTER CONFIGURATIONS FOR THE ENSEMBLE OF KURAMOTO OSCILLATORS

Ha, Seung-Yeal; Kang, Moon-Jinresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.71, no.4, pp.707 - 728, 2013-08

649
Fast elliptic curve point counting using Gaussian normal basis

Kim, HY; Park, JY; Cheon, JH; Park, JH; Kim, JH; Hahn, Sang-Geunresearcher, ALGORITHMIC NUMBER THEORY BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.2369, pp.292 - 307, 2002

650
Fast Nonoverlapping Block Jacobi Method for the Dual Rudin-Osher-Fatemi Model

Lee, Chang-Ockresearcher; Park, Jongho, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.4, pp.2009 - 2034, 2019-12

651
Fast Simulation of Multifactor Portfolio Credit Risk

Glasserman, P; Kang, Wanmoresearcher; Shahabuddin, P, OPERATIONS RESEARCH, v.56, no.5, pp.1200 - 1217, 2008

652
Faster algorithms for vertex partitioning problems parameterized by clique-width

Oum, Sang-ilresearcher; Saether, Sigve Hortemo; Vatshelle, Martin, THEORETICAL COMPUTER SCIENCE, v.535, pp.16 - 24, 2014-05

653
FEEDBACK LIMITED OPPORTUNISTIC SCHEDULING AND ADMISSION CONTROL FOR ERGODIC RATE GUARANTEES OVER NAKAGAMI-m FADING CHANNELS

Kim, Y; Hwang, Gang Ukresearcher; Park, HS; Hwang, GU, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.5, no.3, pp.553 - 567, 2009-08

654
Ferromagnetic to Paramagnetic Transition in Spherical Spin Glass

Baik, Jinho; Lee, Ji Oonresearcher; Wu, Hao, JOURNAL OF STATISTICAL PHYSICS, v.173, no.5, pp.1484 - 1522, 2018-12

655
Finding branch-decompositions and rank-decompositions

Hlineny, P; Oum, Sang-ilresearcher, SIAM JOURNAL ON COMPUTING, v.38, no.3, pp.1012 - 1032, 2008

656
Finding minimum clique capacity

Chudnovsky, Maria; Oum, Sang-ilresearcher; Seymour, Paul, COMBINATORICA, v.32, no.3, pp.283 - 287, 2012-04

657
Fine Segmentation Using Geometric Attraction-Driven flow and edge-regions

Jooyoung Hahn; Chang-Ock Leeresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.2, pp.41 - 47, 2007-06

658
Finite difference preconditioning cubic spline collocation method of elliptic equations

Kim, Hong Ohresearcher; Kim, SD; Lee, YN, NUMERISCHE MATHEMATIK, v.77, no.1, pp.83 - 103, 1997-07

659
Finite element methods for the Stokes problem in R-3

Hong, S; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.13, no.6, pp.127 - 132, 2000-08

660
Finite sample properties of multiple imputation estimators

Kim, Jae Kwangresearcher, ANNALS OF STATISTICS, v.32, no.2, pp.766 - 783, 2004-04

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0